Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen (Grape Flavor, 24 Count, Pack of 2)

Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen (Grape Flavor, 24 Count, Pack of 2)

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Same great fever-fighting power of Childrens Advil in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.

Ingredients

Active Ingredients: In Each Tablet: Ibuprofen (100 mg) (NSAID). Purpose: Fever Reducer/Pain Reliever, (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Aspartame, Cellacefate, Colloidal Silicon Dioxide, D&C Red 30 Aluminum Lake, FD&C Blue 2 Aluminum Lake, Gelatin, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Natural and Artificial Flavors, Sodium Starch Glycolate.

Always refer to the actual package for the most accurate information